Bounds in the generalized Weber problem under locational uncertainty

Henrik Juel

    Research output: Contribution to journalJournal articleResearchpeer-review


    An existing analysis of the bounds on the Weber problem solution under uncertainty is incorrect. For the generalized problem with arbitrary measures of distance, we give easily computable ranges on the bounds and state the conditions under which the exact values of the bounds can be found with little computational effort. Numerical examples illustrate the analysis.
    Original languageEnglish
    JournalOperations Research
    Pages (from-to)1219-1227
    Publication statusPublished - 1981


    Dive into the research topics of 'Bounds in the generalized Weber problem under locational uncertainty'. Together they form a unique fingerprint.

    Cite this